| Model Number |
120618 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the tip of the coude tiemann catheter was curved.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.The device was not returned.
Event or Problem Description
It was reported that the tip of the coude tiemann catheter was curved.
Event or Problem Description
It was reported that the tip of the coude tiemann catheter was curved.
Additional Manufacturer Narrative
The reported event was unconfirmed.No root cause could be found because the reported event was unconfirmed.The device did not fail to meet relevant specifications.The product was used for treatment purposes.The product had not caused the reported failure.The lot number was unknown; therefore, the device history record could not be reviewed.The labeling review was not required as the reported event was unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.